# SDR NACA2024020510001

- Difficulty date: February 1, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,160 hours, 15,320 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, EICAS AND DISCRETE LIGHTS FOR R GEN OFF AND R AC BUS OFF AND ASSOCIATED LIGHTS AND MESSAGES. TRIED R GEN CONT RESET PER QRH, RIGHT BUS OFF LIGHT EXTINGUISHED BUT ILLUMINATED AGAIN. AFTER APU START, RESET R BUS TIE SWITCH SUCCESSFULLY. R GEN REMAINED OFF FOR REMAINDER OF THE FLIGHT. DEFERRED AS PER MEL 24-00-01-01 CAT B ON 2/1/24
